# SDR SWAA2021120741057

- Difficulty date: November 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB #8 AT VERTICAL STABILIZER ; 2021-512090 / [01] REPLACED RIB #8 AT ACCESS PANEL 321A IAW B737-700 DWG 174A0103 REV:A AND SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SEGN OFF BELOW.; [02] REPLACED RIB #8 AT ACCESS PANEL 321A IAW B737-700 DWG 174A0103 REV:A AND SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SEGN OFF BELOW
